MathSciNet Relay Station
MathSciNet bibliographic data
MR1116264 (93b:11081) 11G35 (14D10 14G05 14J27)
Kuwata, Masato Ramified primes in the field of definition for the Mordell-Weil group of an elliptic surface. Proc. Amer. Math. Soc. 116 (1992), no. 4, 955–959.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement